5 years after my original post above, I am here with an update. I still get Botox. I never get more than 20 units at one time, after which the side effects are much less than I describe above, and wear off over a few days. Same side...
My personal opinion is that it's a bad idea to take any antidepressants, or medications for anything for that matter. This is from my experience of it taking 15 years to properly and slowly wean myself off them, and get my body back...
"Tried But Failed" -- fantastic that you filed an adverse event report, the more people do this the better. I hope it helps reassure you somewhat to hear that 4 months after my last (and final) Botox treatment I can feel the...
It took me 6 years of getting Botox to realize that every time within 12 hours, I experienced sudden and severe insomnia, extreme anxiety, panic attacks, and a rapid slide into depression. I have always been very even keel, not terribly...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.